# SDR DL764020311

- Difficulty date: March 15, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 3,862 hours, 1,540 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H341CBM
- Part serial: 10167
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY GYRO FAILED.  REPLACED STANDBY ADI, CHECKS NORMAL.
